Dr Andrew Wilson

  • Lecturer (Mathematics)

telephone: 01413302246
email: Andrew.Wilson@glasgow.ac.uk

School of Mathematics and Statistics
The Mathematics and Statistics Building
University of Glasgow
University Place

Research interests

Publications

List all by: Type | Date

Jump to: 2013
Number of items: 1.

2013

Cheltsov, I. and Wilson, A. (2013) Del Pezzo surfaces with many symmetries. Journal of Geometric Analysis, 23(3), pp. 1257-1289. (doi:10.1007/s12220-011-9286-9)

This list was generated on Tue Oct 17 03:44:53 2017 BST.
Jump to: Articles
Number of items: 1.

Articles

Cheltsov, I. and Wilson, A. (2013) Del Pezzo surfaces with many symmetries. Journal of Geometric Analysis, 23(3), pp. 1257-1289. (doi:10.1007/s12220-011-9286-9)

This list was generated on Tue Oct 17 03:44:53 2017 BST.

Grants


Supervision


Teaching


Additional information